RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 899–902 (Mi de6552)  

Short Communications

On the theory of the controllability and feasibility of linear stationary differential-difference systems

S. A. Minyuk

State University of Grodno

Full text: PDF file (533 kB)

Bibliographic databases:
UDC: 517.977.5
Received: 28.11.1985

Citation: S. A. Minyuk, “On the theory of the controllability and feasibility of linear stationary differential-difference systems”, Differ. Uravn., 24:5 (1988), 899–902

Citation in format AMSBIB
\Bibitem{Min88}
\by S.~A.~Minyuk
\paper On the theory of the controllability and feasibility of linear stationary differential-difference systems
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 899--902
\mathnet{http://mi.mathnet.ru/de6552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951260}
\zmath{https://zbmath.org/?q=an:0850.93099}


Linking options:
  • http://mi.mathnet.ru/eng/de6552
  • http://mi.mathnet.ru/eng/de/v24/i5/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019